# SDR AALA202008229007

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 20,422 hours, 7,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240007
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR 4R SHOWING "CHECK DOOR PRESSURE" IN AMBER ON CABIN INTERCOMMUNICATION DATA SYSTEM PANEL. ACCOMPLISHED CHARGING OF THE 4R EMERGENCY OPERATION CYLINDER PER AMM 52-10-00-614-001A.
